# SDR MALA010467

- Difficulty date: April 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON C-CHANNEL UNDER FLOOR BOARDS AT STA 258 BETWEEN LBL 10.0 AND LL 18.3. MX REMOVED C-CHANNEL AT STA 258 BEWEEN LBL 10 AND 18.3.  FABRICATED, ALODINED AND PRIMED NEW C-CHANNEL, INSTALLED NEW C-CHANNEL AT STA 258 BETWEEN LBL 10-LBL 18.3, ALODINED, PRIMED AND PAINTED.  REF SAAB SRM 51-20-42/43.
